BibTeX record journals/amc/WeiZ04a

download as .bib file

@article{DBLP:journals/amc/WeiZ04a,
  author       = {Yimin Wei and
                  Naimin Zhang},
  title        = {A note on the representation and approximation of the outer inverse
                  A\({}_{\mbox{T, S}}\)\({}^{\mbox{(2)}}\) of a matrix {A}},
  journal      = {Appl. Math. Comput.},
  volume       = {147},
  number       = {3},
  pages        = {837--841},
  year         = {2004},
  url          = {https://doi.org/10.1016/S0096-3003(02)00815-9},
  doi          = {10.1016/S0096-3003(02)00815-9},
  timestamp    = {Thu, 23 May 2024 16:26:29 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/WeiZ04a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}